Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 158, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 12, 2017, 9:53 AM CDT for Grant County, Wisconsin. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2017, 9:53 AM CDT (14:53 UTC)
- Expired
- Jul 12, 2017, 10:24 AM CDT
- In force
- 31 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Grant County, WI
The radar
The Quad Cities radar (KDVN), 122 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
264
WUUS53 KARX 121453
SVRARX
WIC043-121545-
/O.NEW.KARX.SV.W.0158.170712T1453Z-170712T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
953 AM CDT WED JUL 12 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southern Grant County in southwestern Wisconsin...
* Until 1045 AM CDT
* At 953 AM CDT, a severe thunderstorm was located over Cassville, or
7 miles southeast of Guttenberg, moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* This severe thunderstorm will be near...
Dickeyville around 1015 AM CDT.
Platteville and Cuba City around 1025 AM CDT.
Other locations impacted by this severe thunderstorm include
Georgetown, Beetown, Potosi, Ellenboro and Glen Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4261 9069 4263 9070 4264 9073 4269 9097
4275 9107 4283 9108 4284 9110 4279 9043
4255 9043
TIME...MOT...LOC 1453Z 273DEG 44KT 4274 9098
HAIL...1.00IN
WIND...<50MPH
$$
Wetenkamp2 follow-up statements
500
WWUS53 KARX 121519
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1019 AM CDT WED JUL 12 2017
WIC043-121545-
/O.CON.KARX.SV.W.0158.000000T0000Z-170712T1545Z/
Grant WI-
1019 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT
FOR SOUTHEASTERN GRANT COUNTY...
At 1019 AM CDT, a severe thunderstorm was located near Platteville,
moving east at 50 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
This severe storm will be near...
Cuba City around 1025 AM CDT.
Other locations impacted by this severe thunderstorm include
Georgetown, Potosi, Ellenboro, Tennyson and Big H Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4261 9069 4263 9070 4264 9073 4268 9086
4274 9088 4278 9087 4282 9083 4279 9043
4255 9043
TIME...MOT...LOC 1519Z 273DEG 44KT 4272 9054
HAIL...1.00IN
WIND...<50MPH
$$
Wetenkamp155
WWUS53 KARX 121524
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
1024 AM CDT WED JUL 12 2017
WIC043-121534-
/O.CAN.KARX.SV.W.0158.000000T0000Z-170712T1545Z/
Grant WI-
1024 AM CDT WED JUL 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
LAT...LON 4261 9069 4263 9070 4264 9073 4268 9086
4274 9088 4278 9087 4282 9083 4279 9043
4255 9043
TIME...MOT...LOC 1520Z 273DEG 44KT 4272 9045
$$
WetenkampWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 6:15 AM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 12, 6:15 AM CDT, 3 hours 38 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
615 AM CDT Wed Jul 12 2017
.SHORT TERM...(Today and tonight)
Issued at 337 AM CDT Wed Jul 12 2017
Main fcst concerns this period are continued SHRA/TSRA chances and
threat of additional heavy rains.
Data analysis at 06z had a warm front located from central MN into
eastern IA. Warm advection/moisture transport of a very moist/
unstable airmass over the warm front producing an arc of convection
from NE of KMSP to near KLSE/KDBQ on its leading edge. Some of the
TSRA have been very efficient rain makers. Where TSRA trained/
repeated, as much as 8+ inches of rain has fallen with flooding/
flash flooding issues in parts of Clayton Co. IA. Otherwise, a warm,
muggy July night across much of the Upper Midwest.
No issues noted with 12.00z model initializations. Solutions similar
for today/tonight as shortwave energy along the US/Can border from
eastern MT to Lk Superior works to close off a mid level low NW of
Lk Superior by 12z Thu. Plenty of smaller scale detail differences
among the short-term models again, leading to variable sensible
weather outcomes today/tonight. Short-term fcst confidence is
average this cycle.
In the short term, convection early this morning should continue to
push east and out of the area as the warm front lifts NE and the
leading edge of the moisture transport/theta-e convergence
translates east of the area. Most of the area should see a break
from the convection this morning. Much of the flash flood watch
expiring at 6 am looks good and may be able to drop that part for
Adams/Juneau counties at 6 am as well. Overall slower progression of
the shortwave energy near the US/Can border keeps sfc low pressure
and a frontal boundary in the area into tonight. Very moist/unstable
airmass (PWs in the 1.75 to 2 inch range) to remain over much of the
area today ahead of the front. Question is will the front trigger
additional convection this afternoon/evening as it becomes rather
parallel to the lower/mid level flow. Bulk of the hi-res/CAMs models
keep the front rather quiet this afternoon into this evening, while
NAM/GFS/GEM/ECMWF are more active with the front, especially the
NAM. Given all the detail differences, will side with the model
consensus and carry afternoon/evening SHRA/TSRA chances mostly in
the 20-40% range for this afternoon/evening. See SWODY1 for more
details on the severe threat with any TSRA this
afternoon/evening, given what could be extreme CAPE and modest
deep layered shear. Given precip chances mostly in the 20-40%
range this afternoon/ evening, will hold off any additional flash
flood watches at this time. Day crew will have to keep an eye on
it and evaluate rain chances as the day wears on. With the high PW
values and warm cloud depths of 4 km or more. With a warm start
and much of the area south of the cold front today, a very summery
day in order. With some sunshine expected today, blend of
guidance highs in the upper 80s/lower 90s for much of the area
today looks good.
.LONG TERM...(Thursday through Tuesday)
Issued at 337 AM CDT Wed Jul 12 2017
For Thu thru Fri night, main fcst concerns this period are cooler
temperatures.
Model suite of 12.00z in decent agreement dropping a mid level low/
shortwave energy SE across the great lakes Thu/Thu night. This sets
up NW flow aloft over the Upper Midwest by later Thu thru Fri night.
Mid level low/shortwave dropping across the great lakes pushes the
cold front further S and SE of the area on Thu, with cooler, drier
Can high pressure settling into/across the Upper midwest for Thu
thru Fri night. The high PW airmass is pushed out of the area, with
dew points progged to drop into the more comfortable 50s for by
later Thu and for Fri. Rather cool 925mb airmass settles across the
region Thu, with some modification Fri as the center of the high
slips south of the area. Trend of the consensus highs/lows for Thu
thru Fri night below normal looks good.
For Sat thru Tue (days 4-7): main fcst concerns this period are
Little time to look at this period, but trend of 12.00z medium range
models is for mid level ridging to build east into/across the region
thru the period. Day 4-7 fcst confidence is average.
This period trending warmer, with perhaps a frontal passage and a
SHRA/TSRA chance Sat, with another small SHRA/TSRA chance about
Tue. Consensus highs/lows generally near to a bit above normal
appear reasonable.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 615 AM CDT Wed Jul 12 2017
Outflow boundary from convection near/east of MS river was
moving thru the taf sites as of 11z. Lower clouds behind this
boundary and TSRA (KLSE area) with it to be rather temporary at
the sites early this morning, only thru about 13z. Vfr then expected
at the taf sites thru today into this evening. A cold front will be
sagging south across the area, but convergence/lift with it looking
to be on the weak side. Question is will the front trigger any
SHRA/TSRA as it passes. If it does, appears the convection would be
south/east of the taf sites later this afternoon, and left any
TSRA/CB mention this afternoon/evening out of the tafs at this time.
Model prog some low clouds to spread south across the area behind
the front later tonight. Taf sites are on the edge of this moisture
thru 12z Thu, so some drop in confidence that lower, mainly MVFR
cigs would spread into the taf sites late in the period. For now
carried a sct mvfr layer after 06z but may yet need some bkn/ovc
cigs late tonight into Thu morning as cooler air spreads in and
strengthens a low level inversion over the area.
&&
.HYDROLOGY...(this afternoon and tonight)
Issued at 337 AM CDT Wed Jul 12 2017
First wave of heavy rain producing SHRA/TSRA should be exiting the
fcst area around sunrise, with a break for the area thru the morning
hours. An airmass with PW values in the 1.75 to 2 inch range will
remain over the area today into this evening. This with warm
cloud depths of 4 to 4.5 km. Any TSRA this afternoon/evening will
again be capable of producing locally heavy rains and a
flooding/flash flooding threat. However, the question is will the
cold front sagging south into/across the area this
afternoon/evening have enough convergence/lift to trigger
widespread SHRA/TSRA. Many hi-res CAMs models generate minimal or
no convection along the front thru this evening. With rain chances
mostly 20-40% thru this evening, confidence not high enough at
this time to issue a flash flood watch for later today/tonight.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 7 AM CDT this morning for WIZ033-034-041-
042-053>055-061.
Flash Flood Watch until 10 AM CDT this morning for WIZ043-044.
MN...Flash Flood Watch until 7 AM CDT this morning for MNZ096.
IA...Flash Flood Watch until 7 AM CDT this morning for IAZ010-011-029-
030.
&&
SHORT TERM...RRS
LONG TERM....RRS
AVIATION.....Rogers
HYDROLOGY....RRSHazardous weather outlook, Jul 12, 7:04 AM CDT, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 704 AM CDT Wed Jul 12 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-131215- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 704 AM CDT Wed Jul 12 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Thunderstorm chances continue today and tonight, with the higher chances south and east of La Crosse. A few of the storms across northeast Iowa and southwest into central Wisconsin this afternoon and evening could be strong to severe. The main threats would be strong winds, locally heavy rain and large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There are small thunderstorm chances Saturday afternoon and evening and again Tuesday. It is too early to determine if there would be a severe risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. Rainfall reports are appreciated. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. RRS
In the hours before
Special weather statement, Jul 12, 6:26 AM CDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service La Crosse WI
626 AM CDT WED JUL 12 2017
WIZ042>044-053-055-121200-
Juneau-Richland-Vernon-Adams-Monroe-
626 AM CDT WED JUL 12 2017
...Thunderstorms with gusty winds and brief heavy rainfall this
morning...
Strong thunderstorms with gusty winds to 40 mph and brief heavy rain
moving across the area through 7 AM. Move indoors until the storms
pass. Be alert for ponding of water in poor drainage areas and
drive with caution this morning.
These storms will be near...
Friendship, Mauston and Dellwood around 630 AM CDT.
Adams and Wonewoc around 635 AM CDT.
Other locations impacted by these storms include Germantown,
Glendale, Lemonweir, Springville and Lindina.
Brief heavy rainfall is occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4364 9031 4355 9031 4355 9019 4343 9019
4358 9094 4401 9032 4395 8960 4364 8960
TIME...MOT...LOC 1123Z 278DEG 52KT 4388 9000 4352 9048
WetenkampLocal storm report, Jul 12, 6:44 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
644 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM HEAVY RAIN LANSING 43.37N 91.22W
07/12/2017 E5.25 INCH ALLAMAKEE IA PUBLIC
RELAYED VIA KCRG.
&&Local storm report, Jul 12, 6:55 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
655 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM HEAVY RAIN 1 NNW FERRYVILLE 43.36N 91.09W
07/12/2017 E4.00 INCH CRAWFORD WI PUBLIC
RELAYED VIA WKBT.
&&Local storm report, Jul 12, 7:26 AM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
726 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 AM HEAVY RAIN 1 NNW FERRYVILLE 43.36N 91.09W
07/12/2017 E4.00 INCH CRAWFORD WI PUBLIC
RELAYED VIA WKBT. THE DURATION OF THE HEAVY
RAIN EVENT WAS 24 HOURS.
0654 AM HEAVY RAIN 1 NNW FERRYVILLE 43.36N 91.09W
07/12/2017 E4.00 INCH CRAWFORD WI PUBLIC
RELAYED VIA WKBT.
0643 AM HEAVY RAIN 1 N LANSING 43.37N 91.22W
07/12/2017 E5.25 INCH ALLAMAKEE IA PUBLIC
RELAYED VIA KCRG.
0643 AM HEAVY RAIN LANSING 43.37N 91.22W
07/12/2017 E5.25 INCH ALLAMAKEE IA PUBLIC
RELAYED VIA KCRG. THE DURATION OF THE HEAVY
RAIN EVENT WAS 24 HOURS.
0505 AM HEAVY RAIN 1 N GUTTENBERG 42.81N 91.10W
07/12/2017 E5.65 INCH CLAYTON IA PUBLIC
RELAYED VIA KWWL. LOCATION ESTIMATED. THE
DURATION OF THE HEAVY RAIN EVENT WAS 24
HOURS.
0505 AM HEAVY RAIN 2 N GUTTENBERG 42.81N 91.10W
07/12/2017 E5.65 INCH CLAYTON IA PUBLIC
RELAYED VIA KWWL. LOCATION ESTIMATED.
0425 AM HEAVY RAIN 3 W SAINT JOSEPH 43.78N 91.10W
07/12/2017 M2.27 INCH LA CROSSE WI MESONET
MESONET STATION C4143, 3 W SAINT JOSEPH.
0400 AM HEAVY RAIN 4 WSW SAINT OLAF 42.91N 91.47W
07/12/2017 M2.20 INCH CLAYTON IA MESONET
MESONET STATION BSHI4, ELKADER 5NW.
0345 AM HEAVY RAIN LITTLEPORT 42.75N 91.37W
07/12/2017 M2.22 INCH CLAYTON IA MESONET
MESONET STATION VLPI4, LITTLEPORT.
0315 AM HEAVY RAIN GARBER 42.74N 91.26W
07/12/2017 M5.39 INCH CLAYTON IA MESONET
MESONET STATION GRBI4, GARBER.
0250 AM FLASH FLOOD CASSVILLE 42.72N 90.99W
07/12/2017 GRANT WI LAW ENFORCEMENT
ROCK SLIDE ALONG COUNTY ROAD VV AND ROAD
WASHOUT NEAR CASSVILLE.
0239 AM FLASH FLOOD GARBER 42.74N 91.26W
07/12/2017 CLAYTON IA LAW ENFORCEMENT
MANY ROADS WASHED OUT IN SOUTHEAST PART OF
COUNTY.
0235 AM HEAVY RAIN 4 W NORTH BUENA VISTA 42.69N 91.04W
07/12/2017 M8.25 INCH CLAYTON IA PUBLIC
RELAYED VIA LAW ENFORCEMENT.
0106 AM HEAVY RAIN 1 N OSTERDOCK 42.74N 91.16W
07/12/2017 E8.20 INCH CLAYTON IA PUBLIC
REPORT RELAYED VIA BROADCAST MEDIA.
0103 AM HEAVY RAIN GUTTENBERG 42.79N 91.10W
07/12/2017 M5.48 INCH CLAYTON IA PUBLIC
RAINFALL THROUGH 1 AM. REPORT RELAYED VIA
BROADCAST MEDIA.
1246 AM HEAVY RAIN 1 N ELKADER 42.87N 91.40W
07/12/2017 M3.36 INCH CLAYTON IA BROADCAST MEDIA
3.36 INCHES REPORTED AT THE ELKADER CENTRAL
COMMUNITY SCHOOLS.
1200 AM HAIL NORTH BUENA VISTA 42.68N 90.96W
07/12/2017 E1.00 INCH CLAYTON IA LAW ENFORCEMENT
1126 PM FLASH FLOOD 4 SSE OSTERDOCK 42.68N 91.12W
07/11/2017 CLAYTON IA LAW ENFORCEMENT
LAW ENFORCEMENT ARE EVACUATING RESIDENTS
ALONG THE LITTLE TURKEY RIVER AND MILL CREEK
SOUTHEAST OF OSTERDOCK, IA.
0953 PM HAIL 1 N GARBER 42.76N 91.26W
07/11/2017 E1.75 INCH CLAYTON IA LAW ENFORCEMENT
0950 PM TSTM WND DMG ELKADER 42.86N 91.40W
07/11/2017 CLAYTON IA LAW ENFORCEMENT
POWER LINES DOWN IN ELKADER.
0950 PM HAIL GARNAVILLO 42.87N 91.24W
07/11/2017 E0.88 INCH CLAYTON IA LAW ENFORCEMENT
0917 PM HAIL ELKADER 42.86N 91.40W
07/11/2017 E0.88 INCH CLAYTON IA LAW ENFORCEMENT
NICKEL HAIL IN ELKADER.
&&Special weather statement, Jul 12, 8:44 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service La Crosse WI
844 AM CDT WED JUL 12 2017
IAZ018-019-029-030-WIZ061-121415-
Clayton-Floyd-Chickasaw-Fayette-Grant-
844 AM CDT WED JUL 12 2017
...Strong Thunderstorms With Heavy Rain, Gusty Winds, and Small
Hail Through 10 AM...
Thunderstorms will continue across the area through 10 AM. The
strongest storms will produce heavy downpours, pea size hail, and
wind gusts to 35 mph. Be ready to move to higher ground if flooding
develops.
Locations impacted include...
Charles City, Oelwein, New Hampton, West Union, Guttenberg, Elkader,
Nashua, Fayette, Strawberry Point, Cassville, Fredericksburg,
Edgewood, Garnavillo, Bloomington, Elgin, Clermont, Maynard, Hawkeye,
Lawler and Arlington.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4268 9208 4291 9208 4291 9281 4312 9261
4293 9094 4265 9090 4264 9154
TIME...MOT...LOC 1341Z 278DEG 49KT 4291 9191
WetenkampSpecial weather statement, Jul 12, 9:13 AM CDT, 40 minutes before
Special Weather Statement National Weather Service La Crosse WI 913 AM CDT WED JUL 12 2017 IAZ029-030-121430- Clayton-Fayette- 913 AM CDT WED JUL 12 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLAYTON AND SOUTHEASTERN FAYETTE COUNTIES... At 913 AM CDT, a strong thunderstorm was located over Volga, or 9 miles southwest of Elkader, moving east at 55 mph. Winds in excess of 30 mph and dime size hail are possible with this storm. Locations impacted include... Elkader, Arlington, Volga, Wadena, Elkport, Mederville, Highway 13 And County C 24, Osborne, Littleport, Saint Sebald, Highway 56 And County W 70, Motor, Communia and Thomasville. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4272 9170 4290 9167 4285 9124 4267 9130 TIME...MOT...LOC 1413Z 278DEG 49KT 4280 9158 Wetenkamp
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:04 PM CDT | Special Weather Statement | ARX | Grant | 71 min |
| Jul 11, 8:51 PM CDT | Special Weather Statement | ARX | Grant | 24 min |
| Jul 11, 9:26 PM CDT | Areal Flood Advisory | ARX | Grant | 3 hr |
| Jul 11, 9:44 PM CDT | Severe Thunderstorm Warning | ARX | Grant | 61 min |
| Jul 11, 11:42 PM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
| Jul 12, 12:34 AM CDT | Flash Flood Warning | ARX | Grant | 3 hr |
| Jul 12, 2:47 AM CDT | Areal Flood Warning | ARX | Grant | 3 hr |
| Jul 12, 6:03 AM CDT | Special Weather Statement | ARX | Crawford, Richland, Vernon | 42 min |
| Jul 12, 6:26 AM CDT | Special Weather Statement | ARX | Juneau, Vernon | 34 min |
| Jul 12, 3:40 PM CDT | Special Weather Statement | ARX | Clark, Taylor | 65 min |
| Jul 12, 4:42 PM CDT | Special Weather Statement | ARX | Clark | 63 min |
| Jul 12, 5:08 PM CDT | Special Weather Statement | ARX | Taylor | 37 min |
| Jul 12, 6:11 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Richland, Vernon | 36 min |
| Jul 12, 6:58 PM CDT | Special Weather Statement | ARX | La Crosse | 62 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.